# SDR ASOA2019061935077

- Difficulty date: June 13, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,617 hours, 32,912 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING SMELL FROM COFFEE MAKERS WENT AWAY WHEN TURNED OFF. MOVED TO DMIL PER GL-01. MX COMPLIED WITH CRONIC WORKSHEET W/O 573500, REMOVE AND INSPECT BOTH BREWERS, ELECTRICAL TERMINALS AND ALL WIRING ON AFT GALLEY  WALLS AND RAILS, AND BOTH CANON PLUGS, ALSO CHECKED GALLEY ILLUMINATION SYSTEMS, PREFORMED OPS CHECK OF BREWERS IAW EMB 145 VCMM 25-30-39, NO SMELL, OR DEFECTS NOTED AT THIS TIME, OPS CHECK GOOD, MEL CLEARED, PLACARD REMOVED
